MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® PROBE; STIMULATOR, NERVE
Model Number 8225101
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation was not performed; product was not returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that the standard prass probe stimular did not respond at all.No patient impact or injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information indicated that the that the stim return cable was plugged into the wrong port (stim 2) and this is why this problem occurred.The nim was set at 1.0, device had wave forms from usual manipulation (little blips), green ticks were obtained; white line present.The probe was discarded.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7298527
Report Number1045254-2018-00072
Device Sequence Number11341348
Product Code ETN
UDI-Device Identifier20681490176686
UDI-Public20681490176686
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2024
Device Model Number8225101
Device Catalogue Number8225101
Device Lot Number0210796643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date05/14/2018
Patient Sequence Number1